# SDR COMA0160663

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 4,674 hours, 4,792 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1009
- Part serial: 0992A
- Condition: Faulty
- Location: Left Wign
- Part time: 4,674 hours, 4,792 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT #5725.  DURING CRUISE FLIGHT RECEIVED A FLAP SYSTEM FAIL CAUTION WITH FLAP AT ZERO DEGREE POSITION, CREW DECLARED AN EMERGENCY AND LANDED AT DESTINATION CITY ATW SAFELY.REPLACED THE LEFT BRAKE AND POSITION SENSING UNIT.
